Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bounded matrices and some algebras of operators


Author: Donal P. O’Donovan
Journal: Proc. Amer. Math. Soc. 58 (1976), 134-138
MSC: Primary 47B37
DOI: https://doi.org/10.1090/S0002-9939-1976-0410455-0
MathSciNet review: 0410455
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition for a matrix to represent a continuous operator is given. Then a natural family of algebras of bounded operators is introduced.


References [Enhancements On Off] (What's this?)

  • [1] W. B. Arveson, Interpolation problems in nest algebras (preprint).
  • [2] R. G. Douglas, On the spectrum of Toeplitz and Wiener-Hopf operators, Abstract Spaces and Approximation (Proc. Conf., Oberwolfach, 1968), Birkhäuser, Basel, 1969, pp. 53-66. MR 41 #4274. MR 0259638 (41:4274)
  • [3] P. Hartman, On completely continuous Hankel matrices, Proc. Amer. Math. Soc. 9 (1958), 862-866. MR 21 #7399. MR 0108684 (21:7399)
  • [4] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall Ser. in Modern Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 24 #A2844. MR 0133008 (24:A2844)
  • [5] Z. Nehari, On bounded bilinear forms, Ann. of Math. (2) 65 (1957), 153-162. MR 18, 633. MR 0082945 (18:633f)
  • [6] D. P. O'Donovan, Weighted shifts and covariance algebras, Trans. Amer. Math. Soc. 208 (1975), 1-25. MR 0385632 (52:6492)
  • [7] J. Plastiras, Compact perturbations of $ {C^ \ast }$-algebras, Dissertation, University of California, Berkeley, 1975.
  • [8] D. Sarason, Generalized interpolation in $ {H^\infty }$, Trans. Amer. Math. Soc. 127 (1967), 179-203. MR 34 #8193. MR 0208383 (34:8193)
  • [9] G. Zeller-Meier, Produits croisés d'une $ {C^ \ast }$-algèbre par un groupe d'automorphismes, J. Math. Pures Appl. (9) 47 (1968), 101-239. MR 39 #3329. MR 0241994 (39:3329)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0410455-0
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society